Paracare Paracetamol products provide effective pain relief for the whole family. Paracare Paracetamol is free from alcohol, aspirin and sugar and can be used by pregnant and breastfeeding mothers, as well as people with stomach ulcers.
Paracare Paracetamol oral suspension with orange flavour is suitable for children 6+ years and adults. It provides relief from mild to moderate pain and fever associated with:
- common cold and flu,
- sore throat,
- viral infections.
- 6 TO 8 YEARS: ( average weight 20 - 25kg) - 6 to 7 ml
- 8 TO 10 YEARS: ( average weight 25 - 32kg) - 7 to 9 ml
- 10 TO 12 YEARS: ( average weight 32 - 41kg) - 9 to 12 ml
- 12+ YEARS: ( average weight 41+ kg) - 10 to 20 ml
If you know that your child's weight is less than the weight corresponding to the age above, choose the dose for their weight.
Dose every 4 to 6 hours as required with no more than 4 doses in 24 hours.
EACH 5ml of suspension contains paracetamol 250mg.
Pharmacy Only Medicine
Keep to the recommended dose. Do not take this medicine for long than 48 hours at a time unless advised by a doctor.
Do not give to children under 6 years of age except on medical advice
if an overdose is taken or suspected, ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because the risk of delayed, serious liver damage.
Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.